# SDR UPS504885

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212UP
- Make and model: Boeing 727-30C
- Aircraft serial: 21392
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND FLIGHT DECK EMERGENCY EXIT LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED COCKPIT EMERGENCY EXIT LIGHT BATTERIES PER MM 33-50-101.  OPS CHECKED GOOD PER MM 33-50-101.
